# SDR FDEA200904061196

- Difficulty date: April 6, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53978114200
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCRATCHES ON SKIN PANEL C 62-63, P 2LT-2RT REPAIR PERFORMED BY BLEND OUT, NDT FOR CRACK FREE CONDITION AND FLAP PEENING IAW RAS/9000174/2009 ISS A, APPROVED BY EA 6-5330-129146.
